# SDR 03FDEA01894

- Difficulty date: September 24, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 36,206 hours, 24,316 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Activated
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT AT CRUISE.  FOLLOWED QRH- RIGHT PACK SECURED, RIGHT (NR 3) BLEED SECURED, LIGHT WENT OUT.  RAN ALL 3 ENGINES AT 40 PERCENT N1 FOR APPROX 25 MINUTES (WITH AIRSTAIRS RETRACTED) NO LEAKS DETECTED AND COULD NOT GET LIGHT.  OK FOR CONTINUED SERVICE.  REQUEST CREW TO ISOLATE WITH BODY OVERHEAT SELECTOR ROTARY SWITCH IF PROBLEM REOCCURS  ENT BY: 102445 RPT BY: 102445.
